umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Generic complete eigenstructures for sets of matrix polynomials with bounded rank and degree
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för datavetenskap.
Universidad Carlos III de Madrid.
2017 (Engelska)Ingår i: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 535, s. 213-230Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The set POLd,rm×n of m×n complex matrix polynomials of grade d and (normal) rank at most r in a complex (d+1)mn dimensional space is studied. For r=1,...,min{m,n}−1, we show that POLd,rm×n is the union of the closures of the rd+1 sets of matrix polynomials with rank r, degree exactly d, and explicitly described complete eigenstructures. In addition, for the full-rank rectangular polynomials, i.e. r=min{m,n} and mn, we show that POLd,rm×n coincides with the closure of a single set of the polynomials with rank r, degree exactly d, and the described complete eigenstructure. These complete eigenstructures correspond to generic m×n matrix polynomials of grade d and rank at most r.

Ort, förlag, år, upplaga, sidor
Elsevier, 2017. Vol. 535, s. 213-230
Nyckelord [en]
Complete eigenstructure, Genericity, Matrix polynomials, Normal rank, Orbits
Nationell ämneskategori
Data- och informationsvetenskap Matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-139923DOI: 10.1016/j.laa.2017.09.007ISI: 000413058000012OAI: oai:DiVA.org:umu-139923DiVA, id: diva2:1144635
Forskningsfinansiär
Vetenskapsrådet, E0485301Vetenskapsrådet, eSSENCEStiftelsen Längmanska kulturfonden, BA17-1175Tillgänglig från: 2017-09-26 Skapad: 2017-09-26 Senast uppdaterad: 2018-06-09Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Dmytryshyn, Andrii

Sök vidare i DiVA

Av författaren/redaktören
Dmytryshyn, Andrii
Av organisationen
Institutionen för datavetenskap
I samma tidskrift
Linear Algebra and its Applications
Data- och informationsvetenskapMatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 188 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf